# SDR FDEA201510293405

- Difficulty date: October 29, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 545 hours, 25,240 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTED FLAPS 15 DEGREES AT 200 KTS.  FLAPS SYS 1 & 2 FAULT LIGHTS & ON ECAM.  CYCLED HANDLE WITH SAME RESULT.  FOLLOWED ECAM & QRH.  LANDED SLATS 30, FLAPS 0 UNEVENTFULLY & CANCELLED EMERGENCY.  LUBED & SERVICED RT ANGLE GEARBOX, TORGUE LIMITER & NR 1 GEARBOX IAW AMM 12-13-27-00.  LUBED ALL GEARBOX SHAFTS ON BOTH WINGS.  CYCLED FLAPS NUMEROUS TIMES.  SYS OPERATIONS CHECKED GOOD.
